教師資料查詢 | 類別: 期刊論文 | 教師: 何啟東 Ho, Chii-dong (瀏覽個人網頁)

標題:The Optimal Variation of Zone Lengths in Multipass Zone Refining Processes
學年87
學期1
出版(發表)日期1999/01/04
作品名稱The Optimal Variation of Zone Lengths in Multipass Zone Refining Processes
作品名稱(其他語言)
著者Ho, Chii-Dong; Yeh, Ho-Ming; Yeh, Tzuoo-Lun
單位
出版者
著錄名稱、卷期、頁數Separation and Purification Technology 15(1), pp.69–78
摘要The effect of variable zone length on the separation efficiency in zone refining processes was investigated theoretically. During zone refining operation, properly adjusting the zone length along the ingot influences the solute concentration in the liquid zone, leading to an enhancement of the extent of separation. For multipass operations, considerable improvement in separation is obtained by adjusting zone lengths in each pass separately.
關鍵字Multipass;Optimal variation;Zone length;Zone refining
語言英文
ISSN1383-5866;1873-3794
期刊性質國外
收錄於SCI;EI;
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!